# SDR HAIHEEA9352

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040032011
- Condition: Defective
- Location: M/R Mast
- Component: 206040004111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER AND INNER RACE OF BEARING BREAKING DOWN. REPLACED WITH SERVICEABLE DUPLEX BEARING.
